# SDR AALA200810092

- Difficulty date: October 20, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 55,971 hours, 28,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CORROSION ON OUTBOARD LEG AND CLIPNUT HOLES OF RIGHT TIE DOWN TRACK AT STATION 1211-1309.  REMOVED AND REPLACED TIE DOWN TRACK PER SRM 51-30-1.
